Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for bitter taste and dark patches on tongue while on chemo

Hello Doctor I am on chemotherapy for stage 1b breast cancer. My treatment regimen includes Docetaxol, Cyclophophamide and Herceptin. I am having dark patches on surface of my tongue and on sides. It is scattered. I feel bitter taste in my tongue . What is the remedy for this? Nothing taste good. I finished second chemo and two more to go once in three weeks cycle. Then I have to go for 21 cycles of radiation. Will this continue even during radiation. Thanks Padma
Tue, 27 Jan 2015
Report Abuse
Oncologist, Surgical 's  Response
The problems that you are facing are the side effects of this chemotherapy and will go after the chemo is topped. During chemotherapy you can a multivitamin supplement and maintain a healthy nutritious diet in order to ameliorate these symptoms somewhat. Radiotherapy will not lead to any such symptoms as it only lead to problems localized to the chest wall.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I am away from home right now and can t go to my own dr., I looked up online and I do believe I have thrush, I have white patches on my tongue,...